American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(05C15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 65 found      Go to page: 1 2 3

[1] Benjamin Braun and Matthew Zeckner. Deformation retracts of neighborhood complexes of stable Kneser graphs. Proc. Amer. Math. Soc. 142 (2014) 413-427.
Abstract, references, and article information   
View Article: PDF

[2] Dietrich Notbohm. Vector bundles over Davis-Januszkiewicz spaces with prescribed characteristic classes. Trans. Amer. Math. Soc. 364 (2012) 3217-3239.
Abstract, references, and article information   
View Article: PDF

[3] John P. Steinberger. An unavoidable set of $D$-reducible configurations. Trans. Amer. Math. Soc. 362 (2010) 6633-6661. MR 2678989.
Abstract, references, and article information   
View Article: PDF

[4] Sabin Cautis and David M. Jackson. On Tutte's chromatic invariant. Trans. Amer. Math. Soc. 362 (2010) 491-507. MR 2550161.
Abstract, references, and article information   
View Article: PDF

[5] Martin Kochol. Polyhedral embeddings of snarks in orientable surfaces. Proc. Amer. Math. Soc. 137 (2009) 1613-1619. MR 2470819.
Abstract, references, and article information   
View Article: PDF

[6] Noga Alon, Lech Drewnowski and Tomasz Łuczak. Stable Kneser hypergraphs and ideals in $\mathbb {N}$ with the Nikodym property. Proc. Amer. Math. Soc. 137 (2009) 467-471. MR 2448565.
Abstract, references, and article information   
View Article: PDF

[7] Gábor Simonyi, Gábor Tardos and Sinisa T. Vrecica. Local chromatic number and distinguishing the strength of topological obstructions. Trans. Amer. Math. Soc. 361 (2009) 889-908. MR 2452828.
Abstract, references, and article information   
View Article: PDF

[8] Phil Hanlon. A Hodge decomposition interpretation for the coefficients of the chromatic polynomial. Proc. Amer. Math. Soc. 136 (2008) 3741-3749. MR 2425711.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Raphael Yuster. Rainbow decompositions. Proc. Amer. Math. Soc. 136 (2008) 771-779. MR 2361848.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Alexander Engström. A short proof of a conjecture on the connectivity of graph coloring complexes. Proc. Amer. Math. Soc. 134 (2006) 3703-3705. MR 2240686.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Dmitry N. Kozlov. Cobounding odd cycle colorings. Electron. Res. Announc. Amer. Math. Soc. 12 (2006) 53-55. MR 2226524.
Abstract, references, and article information   
View Article: PDF

[12] Dmitry N. Kozlov. A simple proof for folds on both sides in complexes of graph homomorphisms. Proc. Amer. Math. Soc. 134 (2006) 1265-1270. MR 2199168.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Ian Hodkinson and Yde Venema. Canonical varieties with no canonical axiomatisation. Trans. Amer. Math. Soc. 357 (2005) 4579-4605. MR 2156722.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Matt DeVos, Luis Goddyn, Bojan Mohar, Dirk Vertigan and Xuding Zhu. Coloring-flow duality of embedded graphs. Trans. Amer. Math. Soc. 357 (2005) 3993-4016. MR 2159697.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Eric Babson and Dmitry N. Kozlov. Topological obstructions to graph colorings. Electron. Res. Announc. Amer. Math. Soc. 9 (2003) 61-68. MR 2029466.
Abstract, references, and article information   
View Article: PDF

[16] Jirí Matousek. On the chromatic number of Kneser hypergraphs. Proc. Amer. Math. Soc. 130 (2002) 2509-2514. MR 1900856.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Xuding Zhu. An analogue of Hajós' Theorem for the circular chromatic number. Proc. Amer. Math. Soc. 129 (2001) 2845-2852. MR 1840086.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] P. Di Francesco. Folding and coloring problems in mathematics and physics. Bull. Amer. Math. Soc. 37 (2000) 251-307. MR 1754642.
Abstract, references, and article information   
View Article: PDF

[19] Igor Kriz. A correction to ``Equivariant cohomology and lower bounds for chromatic numbers''. Trans. Amer. Math. Soc. 352 (2000) 1951-1952. MR 1665335.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Bruce E. Sagan. Why the characteristic polynomial factors. Bull. Amer. Math. Soc. 36 (1999) 113-133. MR 1659875.
Abstract, references, and article information   
View Article: PDF

[21] Neil Robertson, Daniel P. Sanders, Paul Seymour and Robin Thomas. A new proof of the four-colour theorem. Electron. Res. Announc. Amer. Math. Soc. 2 (1996) 17-25. MR 1405965.
Abstract, references, and article information
View Article: PDF

[22] Jeannette C. M. Janssen. The Dinitz problem solved for rectangles . Bull. Amer. Math. Soc. 29 (1993) 243-249. MR 1215310.
Abstract, references, and article information   
View Article: PDF

[23] Igor Kříž. Equivariant cohomology and lower bounds for chromatic numbers . Trans. Amer. Math. Soc. 333 (1992) 567-577. MR 1081939.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Francesco Brenti. Expansions of chromatic polynomials and log-concavity . Trans. Amer. Math. Soc. 332 (1992) 729-756. MR 1069745.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Joel Friedman. On the road coloring problem . Proc. Amer. Math. Soc. 110 (1990) 1133-1135. MR 953004.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] K. S. Sarkaria. Tucker-Ky Fan colorings . Proc. Amer. Math. Soc. 110 (1990) 1075-1081. MR 1004424.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Lorenzo Traldi. A dichromatic polynomial for weighted graphs and link polynomials . Proc. Amer. Math. Soc. 106 (1989) 279-286. MR 955462.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Kenneth A. Berman and Jerome L. Paul. A $4$-color theorem for surfaces of genus $g$ . Proc. Amer. Math. Soc. 105 (1989) 513-522. MR 949874.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Nigel Ray. Umbral calculus, binomial enumeration and chromatic polynomials . Trans. Amer. Math. Soc. 309 (1988) 191-213. MR 957067.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Saharon Shelah and Juris Steprāns. A Banach space on which there are few operators . Proc. Amer. Math. Soc. 104 (1988) 101-105. MR 958051.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 65 found      Go to page: 1 2 3